# SDR UIEA2024092900962

- Difficulty date: September 29, 2024
- Submitted: September 30, 2024
- Operation: Air carrier
- Aircraft: N406KZ
- Make and model: Boeing 747-4KZF
- Aircraft serial: 36133
- Aircraft time: 57,962 hours, 10,855 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Circuit Card
- Part number: 285T0458301
- Part serial: D01784
- Condition: Faulted
- Location: N2 Speed
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STARTER CUTOUT ENG 4 MSG IN FLIGHT( INSPECTED ENGINE STARTER FOR CONDITION AND SERVICING & STARTER VALVE FOR CONDITION. REPLACED N2 SPEED CARD IAW AMM 73-21-00. OPS CHECKS GOOD )
